RUS  ENG
Full version
JOURNALS // Sibirskii Matematicheskii Zhurnal // Archive

Sibirsk. Mat. Zh., 2002 Volume 43, Number 6, Pages 1319–1331 (Mi smj1372)

This article is cited in 17 papers

Korn's inequality for an arbitrary system of distorted thin rods

S. A. Nazarov, A. S. Slutskij

Institute of Problems of Mechanical Engineering, Russian Academy of Sciences

Abstract: We derive a weighted and anisotropic Korn inequality for a system of elastic thin rods and verify its asymptotic accuracy. The structure of the norms at the construction elements (rods and knots) is determined from classifying the elements and assigning them to the following categories: movable, hard-movable, and clamped. This classification was never involved while the constraints on the structure of systems of rods in the preceding reserach excluded the presence of movable elements.

Keywords: thin rod, Korn's inequality, weighted and anisotropic norms, classification of elements of elastic constructions, movable and hard-movable rods.

UDC: 517.946

Received: 17.07.2001


 English version:
Siberian Mathematical Journal, 2002, 43:6, 1069–1079

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025